# SDR VNAA2019040981101

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 6,825 hours, 6,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 501
- Condition: Seized
- Location: Left
- Part time: 28,496 hours, 26,516 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD DUE TO SMOKE SMELL IN THE CABIN AND COCKPIT.  PERFORM POWER ASSURANCE CHECK. PERFORMED OPS CHECK HPSOV. PERFORMS CHECK OF A/C DISTRIBUTION SYSTEM. NO DEFECTS NOTED AT THIS TIME.  CREW REPORTED A STRONG ELECTRICAL SMELL IN GALLEY. MX INSPECTED A/C AND DEFERRED LH PACK. A LATER INSPECTION FOUND THE LH ACM TO BE SEIZED.
